# SDR 2A6D20220421

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N350MV
- Make and model: Snias AS350B3
- Aircraft serial: 4236
- Aircraft time: 4,979 hours, 14,904 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,954 hours, 7,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Deck Plate
- Part number: UNK
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 4,979 hours, 14,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO CHAFING MARKS ON THE R/H SIDE OF TRANSMISSION DECK JUST AFT OF THE MAIN ROTOR GEAR BOX. THE DEEPEST DEPTH IS 0.010" WITH A LENGTH OF 0.35" AND WIDTH OF 0.005"
